# SDR HALA0800040

- Difficulty date: January 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON SEAT TRACK,SECTION 45,RBL 54.75 AT SEVERAL LOCATIONS.  CORROSION BLENDED OUT AND DEPTH ASSESSED IAW SRM 53-00-52 ALLOWABLE DAMAGE 1 AND FOUND TO BE WITHIN LIMITS.  REWORKED AREAS ALODINED AND PAINTED IAW SRM 53-00-52 AND SOPM 20-41-04. LPS-3 APPLIED TO SEAT TRACK.
